# SDR 2003UALA00931

- Difficulty date: December 3, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 33,716 hours, 12,264 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SILL PLATE CORRODED.  MAJOR REPAIR ACCOMPLISHED.  AREA REPAIRED PER EVA IMC 30161 AND MAE EA 20-5341-13-A1060.
